EconPapers    
Economics at your fingertips  
 

Analytical Solution of Some Systems of Nonlinear Fractional Differential Equations by the SBA Method

Bamogo Hamadou, Francis Bassono, Kamat´e Adama and Youssouf Par´e

Journal of Mathematics Research, 2024, vol. 14, issue 6, 13

Abstract: We suggest a new approach to the Some Blaise Abbo (SBA) method for solving systems of nonlinear fractional partial differential equations and we have tested it with two examples.

Date: 2024
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/jmr/article/download/0/0/48094/51684 (application/pdf)
https://ccsenet.org/journal/index.php/jmr/article/view/0/48094 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:14:y:2024:i:6:p:13

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:14:y:2024:i:6:p:13